| Model Number |
2055-24-000 |
| Medical Device Problem Codes |
Naturally Worn (2988); Illegible Information (4050)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/30/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the sizers for the femoral heads are faded and you cannot read them.Instruments about 10 years old.Wear and tear.
Additional Manufacturer Narrative
Product complaint # (b)(4).
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.